Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


all results back
Aug 19, 2012

Thanks again for answering my last questio also. I have a cd4 count of 556 is that good? Also my viral load was 132,000. I was told that waswas good? Im on meds now regulary now,i wad late 2 days i wont become redistant to the meds will I? The meds i am on causes liphostrophy how long before this takes place? i dont wont sunken cheeks an lumps on the back of my neck

Response from Dr. Holodniy

Your CD4 count is good and is in the normal range (500-1500). Your viral load of 132,000 is in the high range. I assume that result was from when you were not on HIV meds. Missing a dose or two is generally not sufficient for resistance to develop, although it is much more likely when the viral load is detectable and you are taking HIV meds, then when your viral load is undetectable. You don't indicate what the HIV meds are, but in general, some cause lipodystrophy more than others, and it doesn't occur in everybody. This usually takes many months to years to become obvious, although abnormal blood tests for cholesterol and triglycerides can be a clue.



Previous
labs
Next
Just learned, Scared to Death

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement